# SDR ASOA2014091611225

- Difficulty date: August 17, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,513 hours, 18,057 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HAS TWO LUGS GOUGED NR 14 AND NR 23 COUNTING FWD TO AFT.  REPAIRED IAW REO 670-52-11-511.  MAJOR REPAIR.
